# SDR FDKA200607183

- Difficulty date: July 31, 2006
- Submitted: August 7, 2006
- Operation: Air carrier
- Aircraft: N840MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145429
- Aircraft time: 12,416 hours, 11,464 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED EMERGENCY LIGHTING INOPERATIVE BEYOND ROW 12.  MAINTENANCE RE-SECURED THE CONNECTOR AND OPS CHECKED.
